# SDR QXEA2014120800999

- Difficulty date: November 24, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 27,461 hours, 28,209 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 82454318101
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEHIND PANEL 423DL FWD ATTACHING ANGLE FOUND CRACKED.  REMOVED CRACKED ANGLE  BEHIND PANEL 423DL, REF SRM 51-42-05/51-42-45.  NEW ANGLE, INSTALLED BEHIND PANEL 423DL, REF SRM 51-42-05/51-42-45.
